Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 330, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Sep 8, 2018, 8:44 PM EDT for Bullitt County, Jefferson County, Spencer County, Kentucky. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 8, 2018, 8:44 PM EDT (00:44 UTC)
- Expired
- Sep 8, 2018, 9:15 PM EDT
- In force
- 31 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bullitt County, KY, Jefferson County, KY, Spencer County, KY
The radar
The Louisville radar (KLVX), 33 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 8, 7:38 PM EDT | Tornado Watch | SPC | 3 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.7 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 528 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
177 WUUS53 KLMK 090044 SVRLMK KYC029-111-215-090115- /O.NEW.KLMK.SV.W.0330.180909T0044Z-180909T0115Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Louisville KY 844 PM EDT SAT SEP 8 2018 The National Weather Service in Louisville has issued a * Severe Thunderstorm Warning for... Northwestern Spencer County in central Kentucky... Southeastern Jefferson County in central Kentucky... Northeastern Bullitt County in central Kentucky... * Until 915 PM EDT. * At 844 PM EDT, a severe thunderstorm was located over Pioneer Village, moving east at 25 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Pioneer Village, Highview, Okolona, Fern Creek, Minor Lane Heights, Mount Washington, Hebron Estates, Fox Chase, Hunters Hollow and Waterford. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && A Tornado Watch remains in effect until 1100 PM EDT for central Kentucky. LAT...LON 3803 8571 3814 8567 3812 8541 3798 8544 TIME...MOT...LOC 0044Z 279DEG 21KT 3809 8565 HAIL...<.75IN WIND...60MPH $$ SCHOETTMER
2 follow-up statements
904 WWUS53 KLMK 090057 SVSLMK Severe Weather Statement National Weather Service Louisville KY 857 PM EDT SAT SEP 8 2018 KYC029-111-215-090115- /O.CON.KLMK.SV.W.0330.000000T0000Z-180909T0115Z/ Spencer KY-Jefferson KY-Bullitt KY- 857 PM EDT SAT SEP 8 2018 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT FOR NORTHWESTERN SPENCER...SOUTHEASTERN JEFFERSON AND NORTHEASTERN BULLITT COUNTIES... At 857 PM EDT, a severe thunderstorm was located near Fern Creek, moving east at 25 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Pioneer Village, Highview, Okolona, Fern Creek, Minor Lane Heights, Mount Washington, Hebron Estates, Fox Chase, Hunters Hollow and Waterford. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Report severe weather to local law enforcement, post your report to the National Weather Service Louisville Facebook page, or tweet your report using hashtag L, M, K, spotter. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && A Tornado Watch remains in effect until 1100 PM EDT for central Kentucky. LAT...LON 3803 8571 3814 8567 3812 8541 3798 8544 TIME...MOT...LOC 0057Z 279DEG 21KT 3808 8555 HAIL...<.75IN WIND...60MPH $$ SCHOETTMER
625
WWUS53 KLMK 090115
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
915 PM EDT SAT SEP 8 2018
KYC029-111-215-090125-
/O.EXP.KLMK.SV.W.0330.000000T0000Z-180909T0115Z/
Spencer KY-Jefferson KY-Bullitt KY-
915 PM EDT SAT SEP 8 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SPENCER...
SOUTHEASTERN JEFFERSON AND NORTHEASTERN BULLITT COUNTIES HAS
EXPIRED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire. However heavy
rain is still possible with this thunderstorm.
A Tornado Watch remains in effect until 1100 PM EDT for central
Kentucky.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
LAT...LON 3803 8571 3814 8567 3812 8541 3798 8544
TIME...MOT...LOC 0115Z 279DEG 21KT 3806 8543
$$
SCHOETTMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 8, 7:59 PM EDT, 45 minutes earlier.
Area forecast discussion, Sep 8, 7:59 PM EDT, 45 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
759 PM EDT Sat Sep 8 2018
...Updated Aviation Discussion...
.Forecast Update...
Issued at 615 PM EDT Sat Sep 8 2018
Coordinated with SPC, and we decided on a TOR Watch til 03z for
counties along and near the warm front along the OH River and across
the northern part of central KY. Did not take it farther east to the
LEX metro since the primary threat in the short term is to the west.
Radar has been indicating a few cells with low-level rotation. Cells
that are able to translate along the warm frontal boundary will have
the highest potential to produce a tornado vs. cells that cross the
boundary into the cooler, more stable air to the north of the warm
front. Not expecting a high-end threat, but enough low-level shear
and low LCLs and just enough instability to warrant a Watch for the
next few hours. We will monitor the situation closely this evening.
&&
.Short Term...(This evening through Sunday)
Issued at 323 PM EDT Sat Sep 8 2018
Afternoon surface analysis reveals the remnant center of TD Gordon
just northwest of Evansville, IN. The remnant has been moving east-
northeast today and this trajectory is expected to continue. A warm
frontal boundary was located in an east-west orientation very close
to the I-64 corridor. KY mesonet and NWS ASOS obs show dewpoints in
the lower 70s to the south of the boundary. SPC meso analysis shows
moderate instability in place with CAPEs running around 1000-1500
J/Kg. Cellular convection has been developing mainly east of the I-
65 corridor where substantial insolation occurred today. Strongest
cell moved through Madison county and is now moving into WFO JKL's
CWA.
In the near term, the latest CAMs suggest that additional scattered
cellular convection will continue to develop and move northeastward.
We are on guard for cellular convection that could end up crossing
that warm-frontal boundary in the vicinity of the I-64 corridor.
Best shear parameters and low LCL heights are roughly located from
Louisville eastward through the Lexington metro region. Any strong
storm interacting with that boundary will have the potential to
rotate, possibly resulting in a tornado or two.
Otherwise, large convective cluster over the far NW LMK CWA will
continue to move northeastward. Best chances of rainfall looks to be
north of the WK Parkway and west of I-65 through the afternoon
hours. The strongest storms look to stay just west of the
Louisville metro area. However, heavy rainfall and possible flash
flooding will be the primary hazard across southern IN this
afternoon. Rainfall amounts of 1-2 in/hr are likely as the remnant
circulation pushes through south-central IN.
Moving into the evening and overnight, the latest guidance continues
to be in agreement with the remnant circulation of TD Gordon moving
into SE IN and then into OH during the overnight period. Scattered
banded convection will likely trail the remnant circulation. We're
already seeing this out across western KY. This activity will
translate eastward and an overall decrease in coverage and
intensity is expected after sunset. During the overnight hours,
surface cold front will approach from the northwest and the low-
level jet will increase across the region. This will likely fire
additional convection within the I-65 corridor after midnight and
toward dawn on Sunday which will track eastward. This activity will
pose a heavy rain threat to the Bluegrass region. Therefore we
coordinated an extension of the Flood Watch into our NE sections a
little while ago. Overnight lows tonight will be quite mild with
readings only dropping into the lower 70s. Some spots in our far
northwest could drop into the lower-mid 60s late tonight as cooler
air filters in behind the surface frontal boundary.
For Sunday, the surface cold front will work its way across the area
accompanied by a band of showers and storms. The storms could be on
the strong side Sunday afternoon, especially in areas east of the I-
65 corridor and really in the I-75 corridor. Current thinking is
that cloud cover will be somewhat of an inhibiting factor on
convection. However a fast low-mid level flow combined with
dewpoints remaining in the lower 70s and forced ascent along the
boundary interface could produce a line of storms that would be
capable of some wind damage in our eastern sections. Currently that
area is in a marginal risk for tomorrow afternoon and that seems
reasonable, though if more insolation occurs I could see an upgrade
to a sight risk being warranted. Highs tomorrow will likely exhibit
a gradient with highs in the upper 70s to the lower 80s in the
eastern parts of the region. Highs may only top out in the low 70s
across southern IN and far NW KY.
.Long Term...(Sunday night through Saturday)
Issued at 205 PM EDT Sat Sep 8 2018
Sunday night the low that used to be TC Gordon will lift northward
across Ohio and drag its trailing cold front into the Appalachians.
Rain associated with this system will move on to the east and
gradually taper off. Any additional rainfall amounts will be light,
on the order of a quarter inch east of I-65.
Quieter weather will prevail for much of the long term as a weak
surface high builds in behind the departing storm system. Weak upper
troffing overhead will steadily weaken as we move into mid week,
with possible weak ridging beginning to build by late in the week,
though that will depend somewhat on Florence.
Florence is currently expected to impact the Atlantic coast Friday-
Saturday, likely in the vicinity of South Carolina. Typically when a
hurricane is affecting the east/southeast coast the Ohio Valley
tends to be dry. The GFS is showing QPF for us Fri-Sat, but may be
overdoing it given the weak synoptic ridging at the surface and
aloft (especially Friday). The EC, EPS, and CMC are all drier in
Indiana and Kentucky, possibly as a result of their placements of
Florence being farther west than the GFS/GEFS. In the forecast, will
lean drier.
As we dry out and ridging builds, daily maximum temperatures will
rise from the middle 70s on Monday to the middle and upper 80s
Friday and Saturday. Urban Louisville may even make a run at 90 on
Friday. The coolest morning will arrive on Tuesday with lows in the
50s.
&&
.Aviation...(00Z TAF Issuance)
Issued at 750 PM EDT Sat Sep 8 2018
Area of steady rain continues to progress across south-central IN
early this evening, including HNB with areas of heavy rain along/
near the OH River which should affect SDF from 00-02z. A surface
warm front is located W of SDF to S of SDF and LEX with E to NE
winds at HNB, SDF, and LEX north of the front, and a SW wind at BWG
south of the front. Rain should diminish at HNB to off and on
showers over the next couple hours, while rain picks up later this
evening and overnight at LEX. Despite pockets of heavy rain, there
is not much CG lightning, and for the most part, have kept the
mention of storms out of the TAFs. Ceilings have varied between VFR
and IFR north of the warm front, with VFR conditions at BWG south of
the front.
Winds overnight and into Sunday at SDF and LEX will slowly shift to
SE and finally S as the surface low meanders east across south-
central IN near the OH River. Additional off and on showers are
expected. Ceilings should vary between IFR and MVFR at the northern
TAF sites, while lower clouds eventually develop at BWG overnight
and Sunday. By later in the day Sunday, the low will move to the N
and/or E of all TAF sites causing surface winds to eventually become
W and NW. However, low ceilings will continue, varying between IFR
and low MVFR.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch through Sunday evening for INZ076>079-083-084-
089>092.
KY...Flash Flood Watch through Sunday evening for KYZ030>037-040>043-
048-049-057.
&&
Update.......TWF
Short Term...MJ
Long Term....13
Aviation.....TWFHazardous weather outlook, Sep 8, 3:45 PM EDT, 4 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 345 PM EDT Sat Sep 8 2018 INZ076>079-083-084-089>092-KYZ030>037-040>043-048-049-057-091945- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Oldham-Trimble-Henry-Shelby-Franklin-Woodford-Fayette- Bourbon-Nicholas-Jessamine-Madison- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Versailles, Lexington, Paris, Carlisle, Nicholasville, Winchester, and Richmond 345 PM EDT Sat Sep 8 2018 /245 PM CDT Sat Sep 8 2018/ ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Widespread rains and scattered thunderstorms are forecast as the remnants of Tropical Storm Gordon approach the region. Localized flooding is likely, with flash flooding possible where the heaviest rains occur. Some of the thunderstorms may be severe with an isolated tornado or two possible this evening. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Expect more soaking rains Sunday during the day, with continued chances for stronger storms into the Bluegrass in the afternoon hours. Localized flooding is likely, with flash flooding possible where the heaviest rains occur. .SPOTTER INFORMATION STATEMENT... Spotters are requested to report rainfall amounts and any flooding along with stronger wind gusts this weekend. KYZ023>029-038-039-045>047-053>056-061>067-070>078-081-082-091945- Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-Spencer- Anderson-Nelson-Washington-Mercer-Larue-Marion-Boyle-Garrard-Butler- Edmonson-Hart-Green-Taylor-Casey-Lincoln-Logan-Warren-Simpson-Allen- Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton- Including the cities of Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Taylorsville, Lawrenceburg, Bardstown, Springfield, Harrodsburg, Hodgenville, Lebanon, Danville, Lancaster, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 345 PM EDT Sat Sep 8 2018 /245 PM CDT Sat Sep 8 2018/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Scattered to numerous showers and thunderstorms are forecast for this afternoon and into the evening hours as the remnants of tropical storm Gordon pass through. Some storms could be rather strong with gusty winds and the possibility of a few spin up tornadoes. Torrential rainfall will be likely with any storm along with frequent lightning. Localized flooding is possible especially in areas that receive multiple rounds of storms or have experienced heavy rainfall in the last few days. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Expect more soaking rains Sunday during the day, with continued chances for stronger storms into the Bluegrass in the afternoon hours. Localized flooding, frequent lightning, and gusty winds are the main threats. .SPOTTER INFORMATION STATEMENT... Spotters are requested to report rainfall amounts and any flooding along with stronger wind gusts this weekend. MJ/13
In the hours before
Local storm report, Sep 8, 7:09 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
709 PM EDT SAT SEP 8 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG 1 WNW LEAVENWORTH 38.21N 86.36W
09/08/2018 CRAWFORD IN PUBLIC
TREE DOWN ON HIGHWAY 62.
&&
MRCLocal storm report, Sep 8, 7:23 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
723 PM EDT SAT SEP 8 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM TSTM WND DMG 1 WNW LEAVENWORTH 38.21N 86.36W
09/08/2018 CRAWFORD IN PUBLIC
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1
WNW LEAVENWORTH. TREE DOWN ON HIGHWAY 62.
&&
MRCSpecial weather statement, Sep 8, 7:38 PM EDT, 1 hour 6 minutes before
Special Weather Statement National Weather Service Louisville KY 738 PM EDT SAT SEP 8 2018 INZ092-KYZ030>033-090015- Clark-Jefferson-Oldham-Henry-Trimble- 738 PM EDT SAT SEP 8 2018 ...A SHOWER WILL AFFECT NORTHEASTERN CLARK...OLDHAM...SOUTHWESTERN TRIMBLE...WEST CENTRAL HENRY AND NORTH CENTRAL JEFFERSON COUNTIES... At 738 PM EDT, a shower was located over Prospect, moving northeast at 35 mph. Winds in excess of 40 mph are possible with this shower. Locations impacted include... La Grange, Prospect, Worthington Hills, Coldstream, Pendleton, Crestwood, Orchard Grass Hills, Pewee Valley, Owen and Goshen. Torrential rainfall is also occurring with this shower, and may cause localized flooding. Do not drive your vehicle through flooded roadways. To report severe weather, contact your nearest law enforcement agency. They can relay your report to the National Weather Service office in Louisville. LAT...LON 3829 8554 3836 8568 3859 8551 3847 8529 TIME...MOT...LOC 2338Z 217DEG 29KT 3835 8557 EBW
Local storm report, Sep 8, 8:19 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
819 PM EDT SAT SEP 8 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM FLASH FLOOD CORYDON 38.21N 86.13W
09/08/2018 HARRISON IN TRAINED SPOTTER
MAJOR FLOODING IN CORYDON. WATER IS OVER
ROADS THAT DO NOT NORMALLY FLOOD.
&&
EBWLocal storm report, Sep 8, 8:22 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
822 PM EDT SAT SEP 8 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM FLASH FLOOD 1 NE CAREFREE 38.25N 86.35W
09/08/2018 CRAWFORD IN NWS EMPLOYEE
CREEK IS OUT OF ITS BANKS AND FLOWING
THROUGH A BARN. MUCH OF THE EMPLOYEES
PROPERTY IS UNDER WATER.
&&
MRCSpecial weather statement, Sep 8, 8:28 PM EDT, 16 minutes before
Special Weather Statement National Weather Service Louisville KY 828 PM EDT SAT SEP 8 2018 KYZ029-030-090100- Jefferson-Bullitt- 828 PM EDT SAT SEP 8 2018 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN JEFFERSON AND NORTH CENTRAL BULLITT COUNTIES... At 828 PM EDT, a strong thunderstorm was located over Fairdale, moving east at 35 mph. Wind gusts up to 50 mph are possible with this storm. Locations impacted include... Louisville, Hollow Creek, Hollyvilla, Spring Mill, South Park View, Fairdale, Minor Lane Heights, Highview, Okolona and Fern Creek. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Be prepared for water covered roads due to torrential rainfall. Slow down and allow extra time when traveling. LAT...LON 3808 8584 3817 8583 3816 8557 3807 8559 TIME...MOT...LOC 0028Z 274DEG 31KT 3813 8579 SCHOETTMER
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 8:12 PM EDT | Areal Flood Advisory | LMK | Jefferson, Oldham | 4 hr |
| Sep 8, 8:21 PM EDT | Flash Flood Warning | LMK | Jefferson, Oldham | 4 hr |
| Sep 8, 8:28 PM EDT | Special Weather Statement | LMK | Jefferson | 32 min |
| Sep 8, 8:48 PM EDT | Special Weather Statement | LMK | Jefferson | 27 min |
| Sep 8, 8:50 PM EDT | Areal Flood Advisory | LMK | Bullitt | 115 min |
| Sep 8, 9:02 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Shelby, Spencer | 28 min |
| Sep 8, 9:08 PM EDT | Flash Flood Warning | LMK | Oldham, Shelby, Spencer | 4 hr |
| Sep 8, 9:31 PM EDT | Special Weather Statement | LMK | Anderson, Shelby | 29 min |
| Sep 8, 9:45 PM EDT | Areal Flood Advisory | LMK | Anderson, Franklin, Shelby, Spencer, Woodford | 3 hr |
| Sep 8, 9:52 PM EDT | Areal Flood Advisory | LMK | Henry, Shelby, Trimble | 3 hr |
| Sep 8, 10:05 PM EDT | Special Weather Statement | LMK | Anderson, Franklin, Scott, Woodford | 40 min |
| Sep 8, 10:21 PM EDT | Areal Flood Advisory | LMK | Anderson, Bourbon, Clark, Fayette, Franklin, Harrison and 4 more | 4 hr |
| Sep 8, 10:36 PM EDT | Special Weather Statement | LMK | Fayette, Jessamine | 39 min |
| Sep 8, 11:07 PM EDT | Areal Flood Advisory | LMK | Bourbon, Clark, Harrison, Nicholas | 3 hr |
| Sep 9, 12:13 AM EDT | Areal Flood Warning | LMK | Bullitt, Jefferson | 3 hr |
| Sep 9, 7:17 AM EDT | Areal Flood Advisory | LMK | Clark, Fayette, Garrard, Jessamine, Madison, Mercer | 3 hr |
| Sep 9, 7:57 AM EDT | Flash Flood Warning | LMK | Clark | 2 hr |
| Sep 9, 8:33 AM EDT | Areal Flood Advisory | LMK | Anderson, Bourbon, Fayette, Jessamine, Mercer, Washington and 1 more | 3 hr |
| Sep 9, 9:48 AM EDT | Areal Flood Advisory | LMK | Boyle, Casey, Fayette, Garrard, Jessamine, Lincoln and 2 more | 3 hr |
| Sep 9, 9:53 AM EDT | Areal Flood Warning | LMK | Clark | 6 hr |
| Sep 9, 9:59 AM EDT | Areal Flood Advisory | LMK | Bourbon, Harrison, Nicholas | 3 hr |
| Sep 9, 11:30 AM EDT | Areal Flood Advisory | LMK | Anderson, Bourbon, Fayette, Jessamine, Mercer, Washington and 1 more | 4 hr |
| Sep 9, 12:12 PM EDT | River Flood Warning | LMK | Bourbon | 47 hr |
| Sep 9, 12:49 PM EDT | Areal Flood Advisory | LMK | Boyle, Fayette, Garrard, Jessamine, Madison, Mercer | 116 min |
| Sep 9, 1:11 PM EDT | Areal Flood Advisory | LMK | Allen, Simpson, Warren | 3 hr |
| Sep 9, 1:15 PM EDT | Flash Flood Warning | LMK | Jessamine | 3 hr |
| Sep 9, 2:54 PM EDT | River Flood Warning | LMK | Nicholas, Robertson | 4 days |
| Sep 9, 3:44 PM EDT | Flash Flood Warning | LMK | Jessamine | 5 hr |
| Sep 9, 3:46 PM EDT | Areal Flood Advisory | LMK | Adair, Casey, Clinton, Cumberland, Lincoln, Metcalfe and 2 more | 3 hr |
| Sep 9, 4:14 PM EDT | Special Weather Statement | LMK | Clinton, Cumberland, Russell | 31 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.